Remarks on a scalar curvature rigidity theorem of brendle and marques

Graham Cox, Pengzi Miao, Luen Fai Tam

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We give an improvement of a scalar curvature rigidity theorem of Brendle and Marques regarding geodesic balls in Sn. The main result is that Brendle and Marques' theorem holds on a geodesic ball larger than that specified in[2].

Original languageEnglish (US)
Pages (from-to)457-470
Number of pages14
JournalAsian Journal of Mathematics
Volume17
Issue number3
DOIs
StatePublished - Oct 29 2013

Keywords

  • Mean curvature
  • Min-Oo's conjecture
  • Scalar curvature

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Remarks on a scalar curvature rigidity theorem of brendle and marques'. Together they form a unique fingerprint.

  • Cite this